# SDR DALA2020021801205

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 49,629 hours, 34,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT SIGN IS INOPERATIVE AT 603. EXIT PLACARD MISSING ON CEILING EXIT SIGN AT WINDOW EXITS. MAINTENANCE FOUND THE MISSING EXIT SIGN LENS AND REINSTALLED IT IN SERVICEABLE CONDITION. OPERATIONAL CHECK WAS GOOD. AIRCRAFT IS NOW OK FOR SERVICE. (LP #1494470)
